MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 ARISTA AH; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED

DAVOL INC., SUB. C.R. BARD, INC. -1213643 ARISTA AH; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Catalog Number SM0002-USA
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient developed an infection post use of arista ah, the cause of the infection is undetermined per surgeon.Based on the information provided, no conclusions can be made.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Postoperative infection is a known inherent risk of surgery.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : used on patient.
 
Event or Problem Description
As reported, the patient underwent a total laparoscopic hysterectomy surgery, arista ah and adspray (adhesion barrier) were used at the final lymphadenectomy site.It was reported that two weeks post usage, the patient presented to the outpatient clinic with an infection.As reported per surgeon the source of the infection was not known and could not be identified.

Brand Name
ARISTA AH
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
DAVOL INC. -1223089
160 new boston st.
woburn MA 01801
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key17395432
Report Number1213643-2023-00270
Device Sequence Number20313796
Product Code LMG
UDI-Device Identifier00801741044106
UDI-Public(01)00801741044106
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P050038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSM0002-USA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale